MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG VERTE-STACK SPINAL SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MDT SOFAMOR DANEK PUERTO RICO MFG VERTE-STACK SPINAL SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 9193009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
It was reported that patient with spinal stenosis underwent spine decompression and discectomy surgery at l4-s1.Intra-op, when spacer was loaded on the inserter and was hammered to place spacer inside the disc space, it broke.The product was replaced with new implant to successfully complete the surgery.No fragments of the implant remained inside the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERTE-STACK SPINAL SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6577593
Report Number1030489-2017-01254
Device Sequence Number13669178
Product Code MQP
UDI-Device Identifier00885074520681
UDI-Public00885074520681
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K052261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Catalogue Number9193009
Device Lot NumberH5325827
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by Manufacturer04/25/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1